I believe Retin A already has a significant peeling affect on your skin, which may make it extremely sensitive. I think adding a glycolic peel, which gives a slight burning and stinging sensation, would be too risky. It may be too harsh, and probably painful, not to mention the possibility of scarring. I wouldn't recommend using this product unless you've discussed it with your dermatologist.
answered 2 years, 4 months ago
- Alhambra, CA
I would think that it is safe to use in conjunction with Retin A. Though I use Retinol I have not had any complications using this peel twice a week as an adjunct treatment. However, Retin A is far more drying (and a prescription drug) than Retinol. I have dry skin (contraindicative of Retin A use) and I find this peel to be gentle & hydrating used twice a week in conjunction with microdermabrasion every 10 days and my Retinol at night..
Whiile I personally don't see that it's use would be unsafe for Retin A users, the product does recommend that "if you are on prescription products, such as Accutane, you should consult your physician beforehand". To that end, I would print out the ingredients on the products listing and give your physician a call prior to purchase. As an added note, though I do not know the exact PH of this product, you might wish to tell him that it is a Buffered product (not a very low Ph). It also comes with an extra peel and neutralizer pad for testing regardless and I would recommend people following the manufacturer's suggested test. I guess if it were me and I were using Retin A just to be on the safe side I would give my Dr. a call despite what I personally think. Make sure if he gives you the go ahead that you return to post a review as it will help other Retin A users like yourself in the future.
Top 50 Contributor
answered 2 years, 9 months ago